| Catalog Number |
21-7624-24 |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other text: b3: unknown; no information has been provided to date, g3: germany.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Event or Problem Description
It was reported that under delivery occurred during testing of the device on a patient.Per reporter a 220 ml reservoir was used and it was displayed that 10 ml remained, however, 100 ml remained in the reservoir.No adverse patient effects were reported.
Additional Manufacturer Narrative
Other text: a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product was returned; therefore, no visual and functional tests were performed, the reported complaint could not be confirmed, and the root cause could not be determined., corrected data: b5: amount remaining in reservoir was 110 ml.